# SDR DALA2022080205323

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 9,998 hours, 4,469 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3071 - MISC/DE - DUE TO A FLAPS LOCKED AND ALIGNMENT FAULT MESSAGES. CORRECTIVE ACTION: ADJUST RT FLAP INTERCONNECT STRUT. (LP# 9291254)
